# SDR SWAA2023031013655

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 79,744 hours, 47,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT BULLNOSE ABOVE SEAT 14 CBA<[01] RAR SEAT 14ABC EMERGENCY AREA LIGHT IAW AMM 33-51-03;[02] CW INSP OF RR SEAT 14ABC EMERGENCY AREA LIGHT IAW AMM 33-51-03
